# SDR SIMA20160409002

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 641 hours, 539 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY LANDING E1 FUEL LOW PRESS MSG.  FLIGHT CREW PLACARDED IAW MEL 7305.  R & R LT FUEL LOW PRESS SWITCH IAW MM CH 73-31-01 & MM CH 72-00-00.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED, MEL 73-5 RESTORED.  TRANSFERRED FROM NRWC 022-DFW-00115.
